MAUDE Adverse Event Report: Q'APEL MEDICAL INC. ZEBRA; Catheter, percutaneous

Q'APEL MEDICAL INC. ZEBRA; Catheter, percutaneous
Model Number FG-01504-02
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
On january 15, 2026, q'apel medical became aware of an event involving a zebra catheter.During a radial mma embolization procedure, the user observed a kink near the hub toward the end of the case.The procedure was completed successfully with no reported patient injury, and the device was removed and set aside for return evaluation.The user reported that no additional catheters were required and no additional intervention was necessary.Following returned product evaluation, the physician confirmed that saline leakage was observed from the kink location during use; however, the user reported that the leakage did not impact the procedure outcome and no additional intervention was required.Evaluation of the returned device confirmed a catheter wall breach/fracture located approximately 1 cm distal to the strain relief, as evidenced by fluid leakage during flushing.Visual inspection confirmed a localized kink in the proximal shaft region near the hub/strain relief, consistent with the reported complaint.Additional kinks were also observed approximately 14-16 cm proximal to the distal tip.Microscopic and visual inspection of the damaged region identified no abnormal coil spacing/pitch variation, and the distal tip showed no abnormalities.The observed damage pattern was consistent with localized mechanical deformation/stretching.No visual evidence of a design anomaly or manufacturing defect was observed during the returned product evaluation.

Brand Name
ZEBRA
Common Device Name
Catheter, percutaneous
Manufacturer (Section D)
Q'APEL MEDICAL INC.
4245 technology drive
fremont CA 94538
Manufacturer (Section G)
Q'APEL MEDICAL INC.
4245 technology drive
fremont CA 94538
Manufacturer Contact
michael wilcox
4245 technology drive
fremont, CA 94538
MDR Report Key24339712
Report Number3015614-2026-00004
Device Sequence Number4812437
Product Code DQY
UDI-Device Identifier00857545008226
UDI-Public00857545008226
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K240746
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFG-01504-02
Device Catalogue NumberAC7087-105-20-S
Device Lot NumberFG251022D-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Initial Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown